Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Type 2 diabetic. Have red rashes on arms. What is causing this?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
my uncle is diabetic. he has type 2 diabetics. sometimes he has red rashes on his arms. however, when he does the gym, these red rashes disappear. I am concerned what is reason behind these red red rashes on his arms. I will be really appreciate your response
This is my email
Posted Sat, 20 Oct 2012 in Diabetes
Answered by Dr. Sudarshan 25 minutes later

Thanks for writing in.

The rashes which come and go can be urticaria/papular urticaria/cholinergic urticaria etc.

Do the rashes go away on its own?

Are they well defined?

Are the rashes raised like hives?Are they itchy/painful?

For how much time they remain?

On what drugs your father is now?

Can you upload the photos of the rashes?

If you can upload the photos of the affected area(arms ) ,it would be good to predict the condition.

You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.” Alternatively, you may mail me at YYYY@YYYY with subject as “Attention to Dr. Sudarshan”.

Anticipating your reply.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor